# SDR DL767980581

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING NR 7 SLAT WAS FOUND WITH A 5 X 2.5 X .025 DENT ON THE LOWER SURFACE THE TRAILING EDGE WEDGE.  THE DENT WAS REPAIRED PER THE B767 SRM 57-43-02 AND DOCUMENTED PER ER/A364235-14AD.
